Anatoliy Swishchuk and Nelson Vadori 'A Semi-Markovian Modeling of Limit Order Markets',  2015


Anatoliy Swishchuk 'Stochastic Volatility', Encyclopedia of Financial Models, Wiley, 2012.

Anatoliy Swishchuk 'Change of Time Methods', Encyclopedia of Financial Models, Wiley, 2012.

Anatoliy Swishchuk 'The Pricing of Variance, Volatility, Covariance and Correlation Swaps', Encyclopedia of Financial Models, Wiley, 2012.

Giovani Salvi and Anatoliy Swishchuk 'Modeling and Pricing of Covariance and Correlation Swaps for Financial Markets with semi-Markov Volatilities', submitted to CAMQ, May 2012.

Nikolaos Limnios and Anatoliy Swishchuk 'Discrete-time Semi-Markov Random Evolutions and their Applications', Advances in Applied Probability (accepted), May 2012.

Anatoliy Swishchuk & Nelson Vadori 'Delayed Heston Model: Improvement of the Volatility Surface Fitting', submitted to Wilmott J., Jan., 2012

Anatoliy Swishchuk & Nelson Vadori 'Pricing and Hedging of Volatility Swap in the Delayed Heston Model: Part 2', submitted to Wilomott J., Feb., 2012

Anatoliy Swishchuk 'Variance and Volatility Swaps in Energy Markets', J. of Energy Market, 2012 (accepted)

Anatoliy Swishchuk & Rudi Zagst 'LEVY-BASED HEATH-JARROW-MORTON INTEREST RATE DERIVATIVES: CHANGE OF TIME METHOD AND PIDEs', Intern. J. of Differ. Equat. and Applications, Volume 11 No. 1, 2012, 1-25


Anatoliy Swishchuk & Nelson Vadori 'Smiling for the Dealyed Volatility Swap', submitted to Wilmott Journal, Nov. 2011.

Anatoliy Swishchuk & Zhao, Ke 'Generalization of Black-76 formula: Markov-modulated volatility', submitted the J. of Derivatives.

Anatoliy Swishchuk 'Variance and volatility swaps for energy markets', submitted to the J. of Energy Markets.

Anatoliy Swishchuk & Kevin Malenfant 'Variance Swaps for Local Levy based Stochastic Volatility with Delay', Intern. Review of Applied Financial Issues and Economics (IRAFIE), Vol. 3, No. 2, 2011, pp. 432-441.

Anatoliy Swishchuk & Li, Xu 'Pricing of Variance and Volatility Swaps for Stochastic Volatilities with Delay and Jumps', Intern. J. Stoch. Anal.,  Volume 2011 (2011), Article ID 435145, 27 pages

Anatoliy Swishchuk & Shafiqul Islam 'The Geometric Markov Renewal Processes with Applications to Finance', Stoch. Anal. Appl., v. 29, 4, 2011 

I. Dzhalladova, A. Ivanov, D. Khusainov and A. Swishchuk  'Stability and convergence rate of solutions in linear neutral stochastic systems',  Research Report 2011/01, University of Ballarat, Centre for Informatics & Applied Optimization, Ballarat, Australia, 2011


Anatoliy Swishchuk & Matthew Couch 'Volatility and variance swaps for COGARCH(1,1) model', Wilmott Journal, v. 2, issue 5, 231-246, 2010

Anatoliy Swishchuk & Shafiqul Islam 'Diffusion approximation of the GMRP and option pricing formulas', Intern. J. Stoch. Anal., 2010

Fulvio Dismondi, Raimondo Manca & Anatoliy Swishchuk 'Salary lines forecasting by means of generalized binomial processes', Intern. J. Manag. Sci. Engineer. Manag., 5(4),: 309-320, 2010

Anatoliy Swishchuk 'Pricing of variance and volatility swaps with semi-Markov volatilities', Canadian Applied Mathem. Quart, 2010, vol. 18, No. 4.

Anatoliy Swishchuk & Raimondo Manca 'Modeling and pricing of variance and volatility swaps for local semi-Markov volatilities in financial engineering', Mathem. Prob. Engineer., 2010.

Mishura Y. and Swishchuk A. 'Modeling and pricing of variance and volatility swaps for stochastic volatilities driven by fractional Brownian motion', Applied Stat., Actuarial and Financial Mathem., No. 1-2, 52-67 (2010)

I. Dzhalladova, A. Ivanov, D. Khusainov and A. Swishchuk 'Stability and rate convergence estimates for a linear neutral stochastic equation', Bulletin of Kiev University (Kiev, Ukraine), Series: Physics & Mathematics, 3, 2010.


Anatoliy Swishchuk 'Multi-factor Levy models for pricing financial and energy derivatives', Canadian Applied Mathem. Quart., v.17, No. 4, Winter 2009.
Anatoliy Swishchuk 'Levy-based Interest Rate Derivatives: Change of Tiime and Method and PIDEs', CAMQ, v. 16, No. 2, Summer 2008.

Anatoliy Swishchuk 'Explicit Option Pricing Formula for a Mean-Reverting Asset in Energy Market', J. Numer. Appl. Math., Vol. 1(96), 2008, pp.216-233.
Anatoliy Swishchuk 'Change of Time Method in Mathematical Finance',  CAMQ,  Volume 15, Number 3, 2007

Robert Elliott & Anatoliy Swishchuk:
Pricing Options and Variance Swaps in Markov-Modulated Brownian Markets,  Hidden Markov Models in Finance, Springer, 2007
Anatoliy Swishchuk 'Modeling and Pricing of Variance Swaps for Multi-Factor Stochastic Volatilities with Delay', CAMQ, Volume 14, Number 4, Winter 2006
Download (PDF)

Yuriy Kazmerchuk, Anatoliy Swishchuk and Jianhong Wu "The Pricing of Options for Security Markets with Delayed Response", Mathematics and Computers in Simulation, 2006
Download (PDF)
Anatoliy Swishchuk "Modeling and Pricing of Variance Swaps for Stochastic Volatilities with Delay", WILMOTT Magazine, Issue 19, September 2005, pp. 63-73, www.wilmott.com

Yuriy  Kazmerchuk, Anatoliy Swishchuk and Jianhong Wu "A Continuous-time GARCH model for stochastic volatility with delay", CAMQ, Volume 13, Number 2, 2005
Download (PDF)
Anatoliy Swishchuk "Modeling of Variance and Volatility Swaps for Fiancial Markets with Stochastic Volatility", WILMOTT Magazine, 2004, September Issue, Technical Article No 2, pp. 64-72, www.wilmott.com
Download (PDF)

6th Annual Financial Econometrics Conference (March 19, 2004, Centre for Advanced Studies in Finance, UW, Waterloo): Abstract on-line
Seminar, Department of Statistics, University of Toronto (April 15, 2004): Abstract on-line

D. Liang, A. Swishchuk, J. Wu and F. Zang "Modeling and Analysis of Stochastic Model for a Marine Bacteria Populations", LIAM,
York University, Technical Report, 31 p., 2004
Dynamics Day at WLU (April 7, 2004, Waterloo) : Abstract

Anatoliy Swishchuk and Jianhong Wu Limit Theorems for Difference Equations in Random Media with Applications to Biological Systems, Random Operators and Stochastic Equations, 11:1, 25-76, 2003
Download (PS)

Yuriy  Kazmerchuk, Anatoliy Swishchuk and  Jianhong Wu  "A Black-Scholes formula revisited: security markets with delayed response" (2002)
Download (PDF)
Poster presentation (BFS 2nd World Congress, Crete, Greece, June 12-15,2002) (PDF)

Swishchuk A. (2002) "Price Pseudo-Variance, Pseudo-Covariance, Pseudo-Volatility and Pseudo-Correlation Swaps-In Analytical Closed-Forms",
Proceedings of the Sixth PIMS Industrial Problems Solving Workshop, PIMS IPSW 6, University of
British Columbia, Vancouver, Canada, May 27-31, 2002, pp. 27-37. Editor: J. Macki, University of Alberta, June 2002.
(So-joint report with Raymond Cheng, Stephen Lawi, Andrei Badescu, Hammouda Ben Mekki, Asrat Fikre Gashaw,
Yuanyuan Hua, Marat Molyboga, Tereza Neocleous, Yuri Petrachenko)
Report on-line

Anatoliy Swishchuk and Jianhong Wu "Averaging and Diffusion Approximation of Vector Difference Equations in Random Media with Applications to Biological Systems",
Differential Equations and Dynamical Systems, 11, No 1-2, 243-271, 2002
Download (PDF)

Anatoli Ivanov, Yuriy Kazmerchuk and Anatoliy Swishchuk "Theory, Stochastic Stability and Applications of Stochastic Delay Differential Equations: A Survey of Recent Results" (2002)
Download (PDF)

Yuriy Kazmerchuk
and Anatoliy Swishchuk "Stability of Stochastic Delay Differential Ito's Equations with Poisson Jumps  and Markovian  Switchings. Application to Financial Models" (2002)
Download (PDF)
Richard Griego and Anatoliy Swishchuk "A Black-Scholes Formula for a Market in a Random Environment" (2001)
Download (PDF)

Yulia Mishura and Anatoliy Swishchuk "Stochastic Stability of Fractional (B,S)-Security  Markets" (2001)
Download (PDF)

Anatoliy Swishchuk and Ania Kalemanova "The Stochastic Stability of Interest Rates with Jump Changes" (2001)
Download (PDF)
Anatoliy Swishchuk "Stochastic Stability and Optimal Control of Risk Processes in Insurance Mathematics" (1999)
Download (PDF)
Anatoliy Swishchuk "Semi-Markov Random Evolutions: A Survey of Ideas, Methods and Results" (1996)
Download (PDF)

Anatoliy Swishchuk "The Analogue of Dynkin's Formula and Boundary Value Problems for Multiplicative Operator Functionals of Markov Processes and their Applications" (1996)
Download (PDF)